# SDR HNAA2014111800329

- Difficulty date: November 19, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 47,901 hours, 55,845 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LANDING GEAR SOUNDED INTERMITTENTLY UNTIL GEAR WAS UP AND LOCKED. GEAR EXTENSION WAS NORMAL.  OPS CHECKED PE WC 32-60-00. COULD NOT DUPLICATE. R & R SWITCHES 3261-S23 AND 3261-S24 FOR MAINTENANCE CONVENIENCE. OPS CHECKED GOOD.
